# SDR RAIA2018123100006

- Difficulty date: December 31, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LT SIDE AT FR 79 STR 3L SHOWS SIGNS OF A CRACK. PERFORMED KF EC INSPECTION OF INDICATED AREA. CRACK CONFIRMED. REMOVED DAMAGED AREAS AROUND RIVETS AT FR 79 STR 3L AND MADE BUSHING. REPAIRED CRACKED AREAS ON AFT FUSELAGE LT SIDE AT FR 79 STR 3L.
